# SDR AALA202208168304

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 75,818 hours, 30,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT AT FLOOR ROW 11 ABC HAS BATTERY FAULT WHEN TESTED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT FLOOR ROW 11 ABC. OPERATIONS CHECK GOOD. NO FURTHER DEFECTS. REFERENCE AMM 33-51-38.
